# SDR CA030120008

- Difficulty date: January 16, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 737-2Q9
- Aircraft time: 57,043 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 523994
- Condition: Chafed
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE FUEL LINE FROM FUEL CONTROL UNIT TO FUEL FLOW TRANSMITTER CHAFING ON TOP OF MAIN OIL TANK.  FUEL LINE AND OIL TANK REPLACED.  57134.39 HOURS. 54518 CYCLES.
